# SDR CALA2013091191216

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 91,419 hours, 14,469 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Solenoid Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST ELECTRICAL POWER & APU FAULT EICAS MESSAGE.  R&R DEOIL SOLENOID VALVE, OPERATIONS CHECKED GOOD.
